# SDR VNAA2019021099909

- Difficulty date: February 10, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 34,532 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 34,532 hours, 33,688 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT WEB CORRODED BEYOND LIMITS.  ACCOMPLISHED REO 670-53-11-594 REV A DATED 06/26/15.
